Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bley, Werner and Cobbe, Alessandro 2016. Equivariant epsilon constant conjectures for weakly ramified extensions. Mathematische Zeitschrift, Vol. 283, Issue. 3-4, p. 1217.


    Bley, Werner 2011. Numerical Evidence for the Equivariant Birch and Swinnerton-Dyer Conjecture. Experimental Mathematics, Vol. 20, Issue. 4, p. 426.


    Burns, David 2011. On derivatives of Artin L-series. Inventiones mathematicae, Vol. 186, Issue. 2, p. 291.


    Nickel, Andreas 2011. On the equivariant Tamagawa number conjecture in tame CM-extensions. Mathematische Zeitschrift, Vol. 268, Issue. 1-2, p. 1.


    Bley, Werner and Wilson, Stephen M. J. 2009. Computations in Relative Algebraic K-Groups. LMS Journal of Computation and Mathematics, Vol. 12, p. 166.


    ×
  • Proceedings of the London Mathematical Society, Volume 87, Issue 3
  • November 2003, pp. 545-590

Equivariant Epsilon Constants, Discriminants and Étale Cohomology

  • W. Bley (a1) and D. Burns (a2)
  • DOI: http://dx.doi.org/10.1112/S0024611503014217
  • Published online: 23 October 2003
Abstract

Let $L/K$ be a finite Galois extension of number fields. We formulate and study a conjectural equality between an element of the relative algebraic K-group $K_0(\mathbb{Z}[\mathrm{Gal}(L/K)], \mathbb{R})$ which is constructed from the equivariant Artin epsilon constant of $L/K$ and a sum of structural invariants associated to $L/K$. The precise conjecture is motivated by the requirement that a special case of the equivariant refinement of the Tamagawa Number Conjecture of Bloch and Kato (as formulated by Flach and the second-named author) should be compatible with the functional equation of the associated L-function. We show that, more concretely, our conjecture also suggests a completely systematic refinement of the central approach and results of classical Galois module theory. In particular, the evidence for our conjecture that we present here already strongly refines many of the main results of Galois module theory.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the London Mathematical Society
  • ISSN: 0024-6115
  • EISSN: 1460-244X
  • URL: /core/journals/proceedings-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: